# SDR YENA201904128189

- Difficulty date: April 8, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N997JL
- Make and model: Airbus A321-231
- Aircraft serial: 8473
- Aircraft time: 1,901 hours, 641 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UF00
- Part serial: T943293502
- Condition: Odor
- Location: Galley
- Part time: 1,923 hours, 648 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 149, JFK-PSP. COFFEE POT 105 HAS BURNING WIRE/MATCH SMELL INFLT TURNED OFF & SMELL WENT AWAY ( COFFEE MAKERS ); REPLACED COFFEE MAKER #105 PER AMM 25-35-00. OPS CK GOOD. MDDR CLEARED. MX-4 UPDATED.
